# SDR ERAA098181

- Difficulty date: July 26, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N562EH
- Make and model: Skrsky S61N
- Aircraft serial: 61257
- Aircraft time: 29,359 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Transducer
- Part number: 6515500017106
- Part serial: 4660
- Condition: Inoperative
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIM COMES ON WHEN NR IS 80 PERCENT AND GOES OUT WHEN NR IS 80 PERCENT ALL BLADE SPAR PRESSURE GOOD.  CONTACTS WERE CLEANED AND ADJUSTED, CONNECTOR V/S ACTION TAKEN:  INSPECTED REPAIRED ADJUSTED CONNECTOR AND O-RINGS REPLACED POST REPAIR FUNCTION TEST.
